his.sePublikasjoner
Endre søk
Begrens søket
1 - 8 of 8
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Allen, M. R.
    et al.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
    Cruttwell, G. S. H.
    Department of Mathematics and Statistics, Dalhousie University, Halifax, N.S., Canada.
    Hare, Kathryn E.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för vård och natur.
    Dimensions of fractals in the large2007Inngår i: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 31, nr 1, s. 5-13Artikkel i tidsskrift (Fagfellevurdert)
  • 2.
    Hare, Kathryn E.
    et al.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för naturvetenskap.
    Applications of generalized Perron trees to maximal functions and density bases1998Inngår i: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 4, nr 2, s. 215-227Artikkel i tidsskrift (Fagfellevurdert)
  • 3.
    Hare, Kathryn E.
    et al.
    Department of Pure Mathematics, University of Waterloo, Canada.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för naturvetenskap.
    Fractal dimensions of infinite product spaces2004Inngår i: International journal of pure and applied mathematics, ISSN 1311-8080, E-ISSN 1314-3395, Vol. 14, nr 2, s. 139-167Artikkel i tidsskrift (Fagfellevurdert)
  • 4.
    Hare, Kathryn E.
    et al.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario Canada.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för naturvetenskap.
    The size of Max(p) sets and density bases2002Inngår i: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 8, nr 3, s. 259-268Artikkel i tidsskrift (Fagfellevurdert)
  • 5.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för naturvetenskap.
    A convergence result for square roots of the Poisson kernel in the bidisk1999Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 84, nr 1, s. 81-92Artikkel i tidsskrift (Fagfellevurdert)
  • 6.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för naturvetenskap.
    Convergence results for the square root of the Poisson kernel1997Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 81, nr 2, s. 219-235Artikkel i tidsskrift (Fagfellevurdert)
  • 7.
    Rönning, Jan-Olav
    Högskolan i Skövde, Institutionen för ingenjörsvetenskap.
    On convergence for the square root of the Poisson kernel in symmetric spaces of rank 11997Inngår i: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 125, nr 3, s. 219-229Artikkel i tidsskrift (Fagfellevurdert)
  • 8.
    Rönning, Jan-Olav
    et al.
    Högskolan i Skövde, Institutionen för naturvetenskap.
    Svensson, Olof
    Linköpings Universitet, Campus Norrköping, Institutionen för teknik och naturvetenskap.
    Convergence for the square root of the Poisson kernel in rank one symmetric spaces against boundary functions with regularity: Preprint Chalmers och Göteborgs Universitet, (79)2001Manuskript (preprint) (Annet vitenskapelig)
1 - 8 of 8
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf